American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R54) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Peter Stevenhagen. Unramified class field theory for orders . Trans. Amer. Math. Soc. 311 (1989) 483-500. MR 978366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Helmut Hasse. Additional note to the author's: ``Theory of cyclic algebras over an algebraic number field'' [Trans.\ Amer.\ Math.\ Soc. {\bf 34} (1932), no. 1, 171--214; 1501634] . Trans. Amer. Math. Soc. 34 (1932) 727-730. MR 1501660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Helmut Hasse. Theory of cyclic algebras over an algebraic number field . Trans. Amer. Math. Soc. 34 (1932) 171-214. MR 1501634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1